# SDR IXXA20161117118

- Difficulty date: October 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT LOWER TRAILING EDGE TO COVE ATTACH ANGLES CRACKED 27, 50, 61, AND 72 INCHES FROM OUTBOARD END. REMOVED AND REPLACED ATTACH ANGLE IAW SRM 57-40-02 PARARGRAPH 7D, 4B, AND DRAWING 114T3166.  AIRCRAFT GROUNDED.
